Rates of convergence for random approximations of convex sets

Dumbgen, Lutz, Duembgen, Lutz, Walther, Gunther, Walther, Guenther, Dümbgen, Lutz, Walther, Günther . Advances in Applied Probability 1996. 28 :384-393

Locate this article in:

Bibtex

@article{CIS-130511,
  Author = {Dumbgen, Lutz and Duembgen, Lutz and Walther, Gunther and Walther, Guenther and Dümbgen, Lutz and Walther, Günther},
  Title = {Rates of convergence for random approximations of convex sets},
  Journal = {Advances in Applied Probability},
  Volume = {28},
  Year = {1996},
  Pages = {384--393},
  Keywords = {}
}

Similar articles